View Single Post
Old 10-10-2008, 07:21 AM   #1
bettyst bettyst is offline
Veteran
(female)
 
Join Date: Mar 2003
Location: Cleveland, MS USA
Posts: 365
bettyst HB User
need answers PLEASE

Does anyone know if can taking too much seizure medicine make one have more seizures????

Tripp can't get control of his seizures. He has them daily. They are complex partials....this is what he does. He will smack his lips,flop his hands,pull on his clothes and repeat over and over "I;m ok...leave me alone" They last about 30 seconds or less. IF he is asleep he has them and they wake him up but once he is in the deep sleep he doesn't have them.

ALSO, if he is standing he will fall. He fell again this morning and cut his nose and his eye....bleed awful.

Let me tell you all he is on.... Depokate 750mg 3 times a day, Zonegran 200mg morning and 200 mg night.....also colonazepam 0.5 mg morning and night. He is falling a lot more.....BUT no grandmal seizures and he was having those every 2 weeks.....neuro is off today so can't call her...HELP
__________________
Betty mom to Tripp